Optimal linear stochastic control for systems with multiplicative noise

Share/Save/Bookmark

Bagchi, Arunabha and Schilperoort, Tom (1980) Optimal linear stochastic control for systems with multiplicative noise. IEEE Transactions on Automatic Control, 25 (5). pp. 1005-1007. ISSN 0018-9286

open access
[img]
Preview
PDF
249kB
Abstract:The stochastic control problem of a linear dynamical system with multiplicative noise and with incomplete and inaccurate observation, has been studied for quadratic performance criterion. A suboptimal solution, which is the best linear control based on the available observations, has been worked out when the observations are given only at discrete-time points.
Item Type:Article
Copyright:© 1980 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/55612
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page